Dear thanks for query.After the bleeding stops after abortion pill which indicates that products of conception has been removed completely you can participate in sports.you should visit your doctor for a check up.bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi i was wanting to know how long the abortion pill stays in your body. I know it cancels out a hormone to stop pregnancy. But after a few days would that hormone start to produce again if i didnt take the second pill to carry out the rest of the termination.
Hi my my mens date is 19th june but up to 24july no bleeding after pregenvpcy test i know i m pregnecy after discussed with pharmacist i will take unwanted kit .at 25th night i will take one misprostal then 26th night aroungpd 9 pm i take 2 mifestrobe tablet after 3 hours bleeding and pain will heavily my queston is how many hour bleeding continuing
How long after the abortion pill am I able to have alcoholic beverage? I took my last 4 pills sat. Bleeding already subsiding, back to my normal life. I am a graduation student under going midterms on top of a abortion. Would like to have a glass of wine tonight to help relax!!
I m 27yr old i has medical abortion 9 months back and after 6 months i use to get a lite pain in left side of my lower abdomen and 3 months back i went to doctor cause i has less bleeding in scaning retort it said that my endometria has thickned upto 13 but i dint takes any pills my doctor said its normal now i m planning to have baby what should i do?
Hello. I have been feeling flutters and movement in my stomach. I have had my period and I am also on birth control. I had an abortion in April and the last time I took a pregnancy test it was negative. Not sure what to do. Any advice would be greatly appreciated. My back also feels heavy.
my last menstrual period was on sept and i used pt on nov to check if i am positive and i found out that it was positive so dec 2nd wk, i took cytotec...4 n my mouth and 3 vaginal..after 2hrs, i feel something coming out from from my stomach and that time i had lost bowel movement but my blood was so little only infact it was not pure red but pinkish...was d abortion successful or i need more medication? how long will i check d pt after taking ds medicine?
Hi. I had an abortion on Saturday 24 May 2014. It was surgical abortion. I wasnt given any post counselling to inform me of what to expect or anything. I was only given five tablets to take all 5 at once later the evening. I have been having pain ever since the operation, but it wasnt too bad, it did however move through different parts of my body. But since this afternoon my pain has really become excruciating, so much so that I have to crouch my back when I walk. I have been laying in bed since I got home from work today at 5 and havent been able to do much. I took some Voltaren and it helped ease the pain, but when I woke up tonight the pain became even worse. I feel a burning sensation throughout my entire body and it is more intense in my back and my chest and stomache as well. I really dont know if this is normal. Please help
I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...